Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Mar 30, 2013, 1:12 AM CDT for Ness County, Pawnee County, Rush County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2013, 1:12 AM CDT (06:12 UTC)
- Expired
- Mar 30, 2013, 2:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ness County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 84 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 1:20 AM CDT | HAIL 1 | Ne Alexander, KS | HAIL FROM NICKELS TO QUARTERS WAS REPORTED. |
| Mar 30, 1:45 AM CDT | HAIL 1 | 10 Nnw Burdett, KS | HAIL WAS REPORTED FROM NICKLE TO QUARTER SIZED AND THEY HAD 0.16 INCHES OF RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS53 KDDC 300612
SVRDDC
KSC135-145-165-300700-
/O.NEW.KDDC.SV.W.0009.130330T0612Z-130330T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
NORTHERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RUSH COUNTY IN CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEKOMA...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEKOMA...RUSH CENTER...BURDETT...TIMKEN...ROZEL...ASH VALLEY...
SANFORD...FRIZELL AND LARNED.
THIS WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHERN ELLIS,
NORTHEASTERN NESS, RUSH AND TREGO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DODGE
CITY.
&&
LAT...LON 3843 9903 3810 9902 3810 9954 3826 9957
3849 9976 3862 9961
TIME...MOT...LOC 0611Z 311DEG 38KT 3845 9948
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
149
WWUS53 KDDC 300640
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
140 AM CDT SAT MAR 30 2013
KSC135-145-165-300650-
/O.CAN.KDDC.SV.W.0009.000000T0000Z-130330T0700Z/
RUSH KS-PAWNEE KS-NESS KS-
140 AM CDT SAT MAR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NESS...NORTHERN
PAWNEE AND SOUTHERN RUSH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3843 9903 3810 9902 3810 9954 3826 9957
3849 9976 3862 9961
TIME...MOT...LOC 0640Z 309DEG 28KT 3829 9936
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:00 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 30, 12:00 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1200 AM CDT SAT MAR 30 2013 ...UPDATE TO AVIATION FOR 06Z TAFS... .SYNOPSIS... ISSUED AT 1100 PM CDT FRI MAR 29 2013 THE 30.00Z 250 HPA RAOB MAP SHOWED SOUTHWESTERLY FLOW ACROSS THE WESTERN UNITED STATES DOWNSTREAM OF A LARGE PRESSURE PERTURBATION. ACROSS THE PLAINS, FLOW WAS WESTERLY AND FAIRLY WEAK - 50 KT AT KDDC. AT 500 HPA, THE GEOPOTENTIAL HEIGHT PATTERN (VIA MODELS SINCE THERE ARE NO RAOBS OUT IN THE OCEAN) AND SATELLITE WATER VAPOR CHANNEL SHOWED A LARGE GYRE LOCATED ACROSS THE EASTERN PACIFIC. THIS FEATURE WAS QUITE IMPRESSIVE VIA THE AFOREMENTIONED IMAGERY AND ONE CAN CLEARLY SEE VORT LOBES UNDERGOING THE FUJIWHARA EFFECT AROUND EACH OTHER. CLOSER TO HOME, A MINOR SHORTWAVE WAS MOVING ACROSS THE CENTRAL PLAINS. MINOR WARMING WAS NOTED AT 850 HPA ACROSS WESTERN KANSAS. THE KDDC RAOB WAS ALSO INTERESTING FROM A CONVECTIVE STANDPOINT AND INDICATED AN UNSTABLE ATMOSPHERE. SURFACE BASED CONVECTIVE AVAILABLE POTENTIAL ENERGY WAS INTEGRATED/CALCULATED AT 1963 J/KG. THE KINEMATIC PROFILE DISPLAYED ADEQUATE VEERING OF WINDS THOUGH THE LOWER TROPOSPHERE, ALTHOUGH SPEED SHEAR WAS ON THE WEAKER SIDE FROM THE SFC TO 500 HPA. AT THE SFC, A WARM FRONT WAS LOCATED ACROSS PORTIONS OF KS/OK WITH DEWS RUNNING IN THE 50S DEG F SOUTH OF THE BOUNDARY. A SURFACE TROF WAS ANALYZED ACROSS WESTERN KANSAS. KDDC WSR-88D INDICATED CONVECTION ACROSS THE REGION. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 216 PM CDT FRI MAR 29 2013 THE MAIN FORECAST CHALLENGES ARE CHANCES FOR THUNDERSTORMS TONIGHT. AN UPPER LEVEL SHORTWAVE TROUGH MOVING INTO THE ROCKIES WILL MOVE ACROSS WESTERN KANSAS TONIGHT. FORECAST CAPE VALUES AHEAD OF THE TROUGH ARE AROUND 1000 J/KG. MOIST UPSLOPE FLOW WILL CONTINUE AHEAD OF THE TROUGH WITH A WEAK COLD FRONT OR WIND SHIFT SHIFTING WINDS TO THE WEST AND NORTHWEST AFTER MIDNIGHT TO AROUND DAWN. THUNDERSTORMS, ALONG WITH AREAS OF FOG AND STRATUS LATER ON TONIGHT, WILL BE POSSIBLE MAINLY ALONG AND AHEAD OF THE WIND SHIFT LINE IN THE BEST MOISTURE CONVERGENCE, STARTING IN FAR WESTERN KANSAS EARLY THIS EVENING THEN PROGRESSING ACROSS THE REST OF SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE REST OF THE EVENING AND OVERNIGHT. THUNDERSTORMS LOOK TO END IN THE SOUTH CENTRAL SECTIONS BY 7 AM. WILL KEEP THE 20 TO 40 PERCENT CHANCES GOING FOR TONIGHT. SOME OF THE THUNDERSTORMS MAY BE CAPABLE OF SMALL HAIL TO DIME SIZE AND WIND GUSTS TO 40 OR 50 MPH. FOR SATURDAY THE WINDS WILL BE FROM THE NORTHWEST AT 10 TO 20 MPH AND HAVE REMOVED OR DECREASED CHANCES FOR THUNDERSTORMS TO LESS THAN 10 PERCENT. A MUCH DRIER AIRMASS WILL MOVE INTO WESTERN KANSAS BEHIND THE WIND SHIFT WITH MOSTLY SUNNY SKIES EXPECTED. OVERNIGHT LOWS WILL BE MILD IN THE LOW TO MID 40S, AND AROUND 50 IN PARTS OF SOUTH CENTRAL SECTIONS FROM PRATT TO MEDICINE LODGE. HIGHS ON SATURDAY WARM INTO THE LOW TO MID 70S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 359 PM CDT FRI MAR 29 2013 TWO MAIN UPPER LEVEL FEATURES WILL HAVE A MAJOR IMPACT ON THE WEATHER ACROSS THE HIGH PLAINS BY SUNDAY NIGHT THROUGH NEXT WEEK. ONE STRONG UPPER LEVEL TROUGH WILL BE DROPPING SOUTHEASTWARD OUT OF CANADA INTO THE UPPER MIDWEST BY MONDAY. THIS WILL PUSH A COLD FRONT THROUGH WESTERN KANSAS BY EARLY MONDAY MORNING. ANOTHER UPPER LEVEL TROUGH WILL BE COMING ONSHORE INTO CALIFORNIA BY SUNDAY AND THEN WILL SLOWLY PROGRESS ACROSS THE SOUTHERN ROCKIES BY TUESDAY AND INTO THE SOUTHERN PLAINS BY WEDNESDAY AND THURSDAY. THE ECMWF AND GEM WERE GENERALLY ACCEPTED THROUGH EARLY TO MID NEXT WEEK AS THE NCEP MODELS WERE STILL TOO PROGRESSIVE WITH THE UPPER LEVEL TROUGH COMING ONSHORE. THE COLD FRONT ASSOCIATED WITH THE UPPER MIDWEST UPPER LEVEL TROUGH WILL PASS ACROSS WESTERN KANSAS EARLY MONDAY MORNING. IT WILL BE WARM AHEAD OF THE FRONT WITH HIGHS IN THE LOWER 70S SUNDAY. MUCH COOLER AIR WILL PUSH INTO SOUTHWEST KANSAS MONDAY WITH HIGHS ONLY IN THE LOWER TO MID 40S. THE HIGHS NEAR THE OKLAHOMA BORDER WILL PROBABLY BE IN THE MORNING AS THE FRONT PASSES. ON THE COLD SIDE OF THE FRONT, THERE MAY BE ENOUGH ISENTROPIC LIFT FOR A FEW RAIN SHOWERS SUNDAY NIGHT AND RAIN OR SNOW FOR MONDAY. BUT THIS DOES NOT LOOK LIKE A MAJOR PRECIPITATION EVENT. AS THE WESTERN TROUGH GRADUALLY MOVES ACROSS THE SOUTHERN ROCKIES BY TUESDAY, SOME LIGHT PRECIPITATION MAY LINGER, BUT THE COLD AIRMASS OVER THE PLAINS MAY BE DEEP ENOUGH BY THIS TIME TO SUPPRESS ANY RAIN OR SNOW TO THE SOUTH OVER TX/OK AND PERHAPS AS FAR NORTH AS EXTREME SOUTHERN KANSAS. BUT AGAIN, WE ARE NOT EXPECTING LARGE AMOUNTS OF PRECIPITATION. BY WEDNESDAY AND THURSDAY, THE UPPER LEVEL TROUGH WILL BE PASSING ACROSS OK/TX. BY THIS TIME, ANY LOW TO MID LEVEL BAROCLINICITY WILL BE GREATLY DIMINISHED SO THAT PRECIPITATION IS NOT EXPECTED ACROSS WESTERN KANSAS. BUT THIS TROUGH WILL DELAY THE ONSET OF ANY DOWNSLOPE WARMING SO THAT TEMPERATURES WOULD REMAIN ON THE COOL SIDE OR SLIGHTLY BELOW CLIMATOLOGY THROUGH THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1200 AM CDT SAT MAR 30 2013 FORECAST CONCERN IS THE POSSIBILITY OF OVERNIGHT MVFR CIGS IN ASSOCIATION WITH BR. DOWNSLOPE SOUTHWESTERLY WINDS EXPECTED BY 12Z, WHICH IS NOT FAVORABLE FOR THE CONTINUATION OF FOG (IN FACT, SHOULD SCOUR IT OUT). FRONT MOVES THROUGH TODAY WITH NORTHWESTERLY/NORTHERLY WINDS INCREASING TO 15 KT IN THE WAKE OF THE DENSITY GRADIENT. && .PRELIMINARY POINT TEMPS/POPS... DDC 49 74 42 71 / 30 10 10 10 GCK 46 73 40 71 / 40 10 10 10 EHA 45 73 41 71 / 30 10 10 10 LBL 47 73 42 71 / 40 10 10 10 HYS 47 72 40 70 / 30 10 10 10 P28 51 75 45 72 / 40 10 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SUGDEN SHORT TERM...KRUSE LONG TERM...FINCH AVIATION...SUGDEN
Hazardous weather outlook, Mar 29, 10:20 AM CDT, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 1020 AM CDT FRI MAR 29 2013 KSZ030-031-043>046-061>066-074>081-084>090-301230- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1020 AM CDT FRI MAR 29 2013 /920 AM MDT FRI MAR 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND PERSISTING INTO THE EVENING HOURS. THIS ACTIVITY WILL INITIALLY DEVELOP NEAR THE COLORADO BORDER BY EARLY AFTERNOON AND THEN MOVE QUICKLY INTO CENTRAL KANSAS BY MID TO LATE EVENING. CONDITIONS DO NOT FAVOR DEVELOPMENT OF WIDESPREAD STRONG TO SEVERE THUNDERSTORMS FROM THIS EVENT. HOWEVER...HAIL UP TO DIME SIZE...THUNDERSTORM WIND GUSTS UP TO 40 TO 50 MPH AND DEADLY CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN AND SNOW IS FORECAST ACROSS THE REGION LATE SUNDAY EVENING THROUGH MONDAY. SIGNIFICANT SNOW ACCUMULATIONS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE SHOULD THIS OCCUR THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC AWJ
In the hours before
Local storm report, Mar 29, 8:14 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 13 N JOHNSON CITY 37.76N 101.77W
03/29/2013 E1.00 INCH HAMILTON KS LAW ENFORCEMENT
&&
BURKELocal storm report, Mar 29, 8:50 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 N JOHNSON CITY 37.61N 101.75W
03/29/2013 M1.00 INCH STANTON KS LAW ENFORCEMENT
&&
BURKELocal storm report, Mar 29, 9:06 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL JOHNSON CITY 37.57N 101.75W
03/29/2013 E1.00 INCH STANTON KS TRAINED SPOTTER
&&
BURKELocal storm report, Mar 29, 9:55 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
955 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 WNW SYRACUSE 38.00N 101.83W
03/29/2013 M0.88 INCH HAMILTON KS TRAINED SPOTTER
0720 PM HAIL 7 WSW SYRACUSE 37.94N 101.87W
03/29/2013 E0.75 INCH HAMILTON KS PUBLIC
0810 PM HAIL 13 N JOHNSON CITY 37.76N 101.77W
03/29/2013 E1.00 INCH HAMILTON KS LAW ENFORCEMENT
0845 PM HAIL 3 N JOHNSON CITY 37.61N 101.75W
03/29/2013 M1.00 INCH STANTON KS LAW ENFORCEMENT
0905 PM HAIL JOHNSON CITY 37.57N 101.75W
03/29/2013 E1.00 INCH STANTON KS TRAINED SPOTTER
&&
BURKESpecial weather statement, Mar 29, 11:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1155 PM CDT FRI MAR 29 2013
KSZ030-031-045-300545-
ELLIS-NESS-TREGO-
1155 PM CDT FRI MAR 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NESS...SOUTHWESTERN
ELLIS AND TREGO COUNTIES...
AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TREGO CENTER...MOVING SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3890 9920 3870 9959 3853 9973 3886 10012
3910 9987
TIME...MOT...LOC 0455Z 309DEG 29KT 3889 9983
12Special weather statement, Mar 30, 12:52 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1252 AM CDT SAT MAR 30 2013 KSZ031-300630- ELLIS- 1252 AM CDT SAT MAR 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS COUNTY... AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF CATHARINE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3879 9904 3907 9950 3912 9947 3912 9903 TIME...MOT...LOC 0552Z 304DEG 26KT 3901 9921 12
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:26 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 49 min |
| Mar 29, 7:49 PM CDT | Special Weather Statement | DDC | Trego | 41 min |
| Mar 29, 8:02 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 43 min |
| Mar 29, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 47 min |
| Mar 29, 9:28 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton, Stevens | 47 min |
| Mar 29, 10:53 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 67 min |
| Mar 29, 11:55 PM CDT | Special Weather Statement | DDC | Ellis, Trego | 50 min |
| Mar 30, 12:26 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 49 min |
| Mar 30, 12:52 AM CDT | Special Weather Statement | DDC | Ellis | 38 min |
| Mar 30, 1:03 AM CDT | Severe Thunderstorm Warning | DDC | Ness, Pawnee, Rush, Trego | 42 min |
| Mar 30, 1:46 AM CDT | Special Weather Statement | DDC | Ness, Pawnee | 44 min |
| Mar 30, 2:22 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 38 min |
| Mar 30, 2:35 AM CDT | Special Weather Statement | DDC | Edwards | 40 min |
| Mar 30, 4:45 AM CDT | Dense Fog Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.